CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Davies-E-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 1992 | 1991
Number of items: 3.

2006

Davies, E. B. and Simon, B. (2006) Eigenvalue estimates for non-normal matrices and the zeros of random orthogonal polynomials on the unit circle. Journal of Approximation Theory, 141 (2). pp. 189-213. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20170512-073744225

1992

Davies, E. B. and Simon, B. (1992) Spectral properties of Neumann Laplacian of horns. Geometric and Functional Analysis, 2 (1). pp. 105-117. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20180314-071625612

1991

Davies, E. B. and Simon, B. (1991) L^p norms of non-critical Schrödinger semigroups. Journal of Functional Analysis, 102 (1). pp. 95-115. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170830-081216215

This list was generated on Sat Mar 28 05:05:11 2020 PDT.